Items where Author is "PATHMANATHAN, DHARINI A/P "

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

PATHMANATHAN, DHARINI A/P (2014) A Monte Carlo simulation study of two-sided tolerance intervals in balanced one-way random effects model for non-normal errors. Journal of Statistical Computation and Simulation, 84 (11). pp. 2329-2344.

PATHMANATHAN, DHARINI A/P (2014) Two-sided Bayesian and Frequentist Tolerance Intervals: General Asymptotic Results with Applications. Statistics: A Journal of Theoretical and Applied Statistics, 48 (3). pp. 524-538.

This list was generated on Wed Nov 22 02:12:47 2017 MYT.